skin-hair-icon
Aziwok-500 developed rash on body
I was prescribed the above medicines for acne vulgaris . However i have developed rash on my arms and other body areas . I was told to take medicines for 5 days . I have completed 4 days of treatment. What to do ?
730 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You should stop all the medications prescribed including aziwok and tretiva (if taking presently) and consult your dermatologist asap
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Stop the medicines and see your doctor at the earliest possible
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.